Title

A Note on Schwarz-Pick Lemma for Bounded Complex-Valued Harmonic Functions in the Unit Ball of Rn

Document Type

Article

Publication Date

2-2015

Publication Source

Chinese Annals of Mathematics

Volume

36

Issue

1

Inclusive pages

67-80

Abstract

In this paper we prove a Schwarz-Pick lemma for bounded complex-valued harmonic functions in the unit ball of R n .

Keywords

harmonic functions, Schwarz-Pick lemma.

Disciplines

Mathematics

This document is currently not available here.

  Contact Author

Share

COinS
 
 

Link to Original Published Item

http://arxiv.org/pdf/1303.3065.pdf